# SDR ASAA2018061325045

- Difficulty date: June 13, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 36,354 hours, 11,040 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS AN INCREASE IN DELTA EGT AND DECREASE IN EGT HOT DAY. FUEL FLOW AND CORE SPEED REMAIN STABLE. GROUNDED - YES. PRIOR TO RUNNING THE NR 1 ENGINE, TOOK A LOOK AT THE EGT PROBE READINGS AND OBSERVED THE S4 ALTERNATING FROM DASHES TO READING 1349 DEGREES. ACCOMPLISHED T49.5 PROBE AND EGT SYSTEM INSPECTION REF AMM 77-21-01-200-801-F00. FOUND THE S4 PROBE TO HAVE HIGH RESISTANCE. REMOVED & REPLACED S4 PROBE REF AMM 77-21-01-400-801-F00. ACCOMPLISHED EEC TEST REF AMM 73-21-00-700-804-F00. OPS CK GOOD WITH NO FAULTS. NO FAULTS ON FLT LEG 0.
